# SDR 97ZZZM1200

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 6,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT OVERNIGHT MAINTENANCE THE RT INBOARD FLAP WAS FOUND TO HAVE A .5 INCH CRACK 36 INCHES FROM INBOARD EDGE ON TOP SKIN TE.  FLAP WAS REPAIRED IAW AMWA TO 1900-27-00-0001 AND SRM 51-70.  (M)
